TITLE

Blow-up solutions of inhomogeneous nonlinear Schr�dinger equations

AUTHOR(S)
Pang, Peter; Tang, Hongyan; Wang, Youde
PUB. DATE
June 2006
SOURCE
Calculus of Variations & Partial Differential Equations;Jun2006, Vol. 26 Issue 2, p137
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we study blow-up solutions to the Cauchy problem of the inhomogeneous nonlinear Schr�dinger equation on $${\mathbb{R}}^2$$ . We present existence and non-existence results and investigate qualitative properties of the solutions when they exist.
ACCESSION #
20378188

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics